Jump to content



   arrowShare this page:
   

   Get email alerts  Subscribe to FREE Celiac.com email alerts

 
Ads by Google:
Celiac.com Sponsor:                                    


abaker521

Member Since 10 Jan 2012
Offline Last Active May 18 2014 03:20 PM
-----

Topics I've Started

Gluten In Injection Medication A Problem?

16 May 2014 - 12:29 PM

I'm looking for some thoughts and advice regarding gluten in injections. I have to take a new medication and my pharmacist said it does contain gluten. I have celiac disease so obviously it seems counter intuitive to give myself a shot which contains an ingredient my body hates. Unfortunately there are no substitutes for this medicine but I only have to be on it for 10 days. My GI doctor thinks that because I'm not taking the medicine orally, I shouldn't have a reaction from it. He didn't really seem certain though. Does anyone know more about this? I don't react topically to gluten, it's never affected my skin or anything. Hoping it won't be a problem!